Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the injectivity and flatness of certain cyclic modules


Author: V. S. Ramamurthi
Journal: Proc. Amer. Math. Soc. 48 (1975), 21-25
DOI: https://doi.org/10.1090/S0002-9939-1975-0354779-3
MathSciNet review: 0354779
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The question of when certain cyclic flat modules of a ring are injective (and vice versa) is studied. The consequences of the conditions 'flat' and 'injective' on the simple modules of a ring are discussed.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0354779-3
Keywords: Simple module, cyclic module, flatness, injectivity, von Neumann regular ring, $ V$-ring
Article copyright: © Copyright 1975 American Mathematical Society